MAUDE Adverse Event Report: ST PAUL CADD; ADMINISTRATION SETS

ST PAUL CADD; ADMINISTRATION SETS
Model Number 94 SPIKE
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical ambulatory infusion pumps|cadd administration sets - flow stop under infused remicade that had a volume of 250 ml to be delivered to the patient.The infusion ended with 37 ml left in residual bag; which was calculated at 15% under.No patient injury was reported.Complaint related to other files and delivery programed.

Brand Name
CADD
Common Device Name
ADMINISTRATION SETS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11795031
Report Number3012307300-2021-04080
Device Sequence Number14410949
Product Code FPA
UDI-Device Identifier10610586027291
UDI-Public10610586027291
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number94 SPIKE
Device Catalogue Number21-7336-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1